# SDR GTIA2012120719

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 25,804 hours, 12,560 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elac 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ELAC 1 PITCH FAULT.  PERFORMED RT BLUE ELEVATOR-SERVO CONTROL SERVO VALVE OPS TEST OF SIDE STICK ASSY.  GROUND SCEN EFCS 1+2 NO FAULTS DETECTED.  SYS CHECKS AND FUNCTION NORMAL.
